# SDR SWAA2017100316878

- Difficulty date: August 24, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG7155
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE GIRT FRAYED.  R&R SLIDE IAW MT.
